Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A theorem for space analogous to Cesàro's theorem for plane isogonal systems


Author: Percey F. Smith
Journal: Trans. Amer. Math. Soc. 18 (1917), 522-540
MSC: Primary 53A04; Secondary 34A26
DOI: https://doi.org/10.1090/S0002-9947-1917-1501083-1
MathSciNet review: 1501083
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A04, 34A26

Retrieve articles in all journals with MSC: 53A04, 34A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501083-1
Article copyright: © Copyright 1917 American Mathematical Society